Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have endogeneous eczema. Can this cause one to feel cold?

Hi Doctor. My dad now 94yrs old has endogeneous eczema . Is this can cause him daily feeling cold at home? now his body has the smell from the dry skin . Ants also coming to his skin. Any lotions that help improve? Doctor gave some of the creams to apply..His leg and hands skins all very thinner already because of the skin peel off so much daily.
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, you should use lots and lots of moitorisers for him to make an early recovery , if itching is also a problem you can use a levocetrizine 10 mg at night time and a mild steroid cream like fluocinolone acetonide to relieve itching. Eczema usually does not make one feel cold but if the skin has peeled of excessively the temperature regulating system is affected and this could happen. so take care
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor